MathSciNet Relay Station
MathSciNet bibliographic data
MR227486 (37 #3070) 33.28 (34.00)
Sleeman, B. D. On parabolic cylinder functions. J. Inst. Math. Appl. 4 1968 106–112.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement